About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 583107, 8 pages
http://dx.doi.org/10.1155/2013/583107
Research Article

Homoclinic Solutions for a Class of the Second-Order Impulsive Hamiltonian Systems

1College of Mathematics and Statistics, Jishou University, Jishou, Hunan 416000, China
2Department of Mathematics, Hunan Normal University, Changsha, Hunan 410081, China

Received 16 May 2013; Accepted 18 July 2013

Academic Editor: Juan J. Nieto

Copyright © 2013 Jingli Xie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jingli Xie, Zhiguo Luo, and Guoping Chen, “Homoclinic Solutions for a Class of the Second-Order Impulsive Hamiltonian Systems,” Abstract and Applied Analysis, vol. 2013, Article ID 583107, 8 pages, 2013. doi:10.1155/2013/583107